... 750 mg. Can it cause any kind of sexial problems
Yes, it may keep you from getting a full erection. Methocarbamol is a muscle relaxant. It can cause sexual side effects like having trouble getting or maintaining erections, difficulty having orgasm, and lack of interest in sex. If these are interfering in your life, talk to your Dr. You may need a change in dose or a different medication.
- Methocarbamol Information for Consumers
- Methocarbamol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methocarbamol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 1 answer
Posted 28 Apr 2010 • 1 answer
Posted 5 Oct 2010 • 1 answer
Posted 1 May 2015 • 3 answers
Methocarbamol - How long does this drug stay active in blood stream? If I stop taking it,does it....
Posted 30 Jun 2017 • 0 answers